# SDR SWAA2025091500067

- Difficulty date: August 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN AISLE LIGHT INOPERATIVE BETWEEN ROWS 18-19 DEF.   REPLACED LAMP AISLE LIGHT BETWEEN ROW 18-19 DEF AND GOOD TEST IAW AMM 33-51-03-960-802.
